# SDR CA120403003

- Difficulty date: March 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Aircraft time: 952 hours
- Engine: Pwa PW305A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spacer
- Part number: 24410071
- Condition: Cracked
- Location: Lt Mlg
- Part time: 970 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) LT MLG RETRACTION ACTUATOR WAS REMOVED FOR OTHER WORK, ACCESS. SPACER WAS NOTED TO BE CRACKED.  IT WAS REPLACED WITH A NEW PART. THIS IS THE 3RD CASE WEVE DISCOVERED, 2ND TIME ON THIS ACFT. NONE OF THE REPLACED SPACERS HAVE CRACKED TO DATE.  MFG IS AWARE OF THE ISSUE.
